MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ECHO BI-METRIC HIP SYSTEM POR FMRL LAT NC 12X140MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ECHO BI-METRIC HIP SYSTEM POR FMRL LAT NC 12X140MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately 4 months later due to thigh pain and aseptic loosening.During the revision the stem was removed and replaced.It was reported that no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: cat #: 163668, lot #: j7258284, 32mm mod head cocr -3mm neck.G2: foreign: new zealand.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: d4; d9; g3; h2; h3; h4; h6 proposed component code: mechanical (g04)-stem visual examination of the returned product/provided pictures identified there is wear visible on the porous coating along with scuffing to the face of the device near the hole.No measurements were taken as the device was used in surgery and impacted which could alter the porous coating.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
ECHO BI-METRIC HIP SYSTEM POR FMRL LAT NC 12X140MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20096172
Report Number0001825034-2024-02107
Device Sequence Number8442279
Product Code KWA
UDI-Device Identifier00887868260582
UDI-Public(01)00887868260582(17)321214(10)440700
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K070274
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number192112
Device Lot Number440700
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date08/29/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale
Patient Weight87 KG